MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA20 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA20 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX352T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Hydrocephalus (3272); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 shunt system (#fx352t) was blocked pre-implantation.No patient involvement.The complained product was not yet sent to the manufacturer for investigation.
 
Additional Manufacturer Narrative
Investigation: visual inspection: no abnormalities were determined.Permeabilty test: all components were permeable.Adjustabilty test: the progav 2.0 was adjustable to all pressure settings.Brake function: the brake is full in function.Conclusion: based on our investigation results, visible deposits in the sprung reservoir were determined.The deposits had no effect upon the specifications at the time of the examination.The shuntsystem operated within all specifications.
 
Event or Problem Description
It was reported that a progav 2.0 shunt system ((b)(6)) was blocked pre-implantation.No patient involment.The complained product was return to the manufacturer for investigation on 03/18/2026.

Brand Name
PROGAV 2.0 WITH SA20 A.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24547109
Report Number3004721439-2026-00065
Device Sequence Number13107949
Product Code JXG
UDI-Device Identifier04041906140014
UDI-Public(01)04041906140014(11)251016(17)301015(10)20085926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX352T
Device Catalogue NumberFX352T
Device Lot Number20085926
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown